# SDR USAA2012042600021

- Difficulty date: April 23, 2012
- Submitted: April 26, 2012
- Operation: Air carrier
- Aircraft: N510UW
- Make and model: Airbus A321-231
- Aircraft serial: 3858
- Aircraft time: 12,193 hours, 3,844 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Plate
- Part number: DA10755
- Condition: Leaking
- Location: Generator
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANTS REPORTED DIRTY SOCK SMELL AT THE TOP OF DESCENT.  MAINTENANCE FOUND LEAK AT APU GENERATOR.  REPLACED GENERATOR SEAL PLATE AND O-RING.
